Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 255, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 16, 2008, 6:35 PM EDT for Barnstable County, Massachusetts. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2008, 6:35 PM EDT (22:35 UTC)
- Expired
- Aug 16, 2008, 7:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
County Barnstable County, MA
The radar
The Boston radar (KBOX), 92 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 6:41 PM EDT | HAIL 1 | Wellfleet, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 10.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 162235
SVRBOX
MAC001-162300-
/O.NEW.KBOX.SV.W.0255.080816T2235Z-080816T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
635 PM EDT SAT AUG 16 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARNSTABLE COUNTY IN SOUTHEAST MASSACHUSETTS...
* UNTIL 700 PM EDT
* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR TRURO...MOVING EAST AT 17 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
LAT...LON 4188 7003 4189 7004 4188 7009 4206 7010
4206 7007 4201 7002 4195 6998 4191 6994
4188 6995
TIME...MOT...LOC 2235Z 261DEG 15KT 4198 7000
$$
NOCERAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 4:20 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 16, 4:20 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 420 PM EDT SAT AUG 16 2008 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE OUT TO SEA TONIGHT. WEAK HIGH PRESSURE WITH WARM AND DRY CONDITIONS WILL PREVAIL SUNDAY INTO MON...THEN ANOTHER COLD FRONT WITH THE RISK OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION LATE MON NIGHT INTO TUE. HIGH PRES SHOULD FOLLOW FOR MID TO LATE WEEK WITH A WARMING TREND TOWARD THE END OF THE WEEK. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... MAIN AREA OF THUNDERSTORMS WILL EXIT THE NORTH SHORE BY 430 PM. HOWEVER ADDITIONAL SCATTERED STORMS PERSIST ACROSS SOUTHERN NEW ENGLAND AND EASTERN NY STATE. THESE SHOULD DIMINISH RAPIDLY AROUND OR SHORTLY AFTER SUNSET. AN ISOLATED REPORT OR TWO OF HAIL IS STILL POSSIBLE WITH THESE STORMS. && .SHORT TERM /11 PM THIS EVENING THROUGH SUNDAY NIGHT/... LATER THIS EVENING...EXPECTING MOSTLY CLEAR SKIES. TEMPS IN LINE WITH GUIDANCE. COULD SEE AN ISOLATED FOG PATCH IN LOWER OUTLYING AREAS WITH TEMPS AND DEWPOINTS IN THE MID 50S AND CALM CONDITIONS. 500 MB TEMPERATURES WARM FROM -17C EARLY THIS EVENING ALL THE WAY UP TO -10C BY SUNDAY AFTERNOON. SO IT WILL BE MUCH MORE STABLE AND AM EXPECTING A NICE SUNNY DAY WITH AFTERNOON HIGHS REACHING THE MID 80S. MOSTLY CLEAR SKIES FORECAST FOR SUNDAY NIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. && .LONG TERM /MONDAY THROUGH SATURDAY/... MONDAY AND TUESDAY WILL EASILY BE THE MOST ACTIVE DAYS OF THE WEEK. AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST AND WILL LIKELY MOVE ACROSS JUST TO THE NORTH OF THE AREA. THE ASSOCIATED SURFACE LOW WILL BRING A WEAK COLD FRONT ACROSS SOUTHERN NEW ENGLAND LATE MONDAY NIGHT INTO TUESDAY. STEEP MID LEVEL LAPSE RATES ACROSS THE AREA INDICATE AN ATMOSPHERE UNSTABLE ENOUGH THAT SHOWERS AND THUNDERSTORMS ARE LIKELY TO FORM ALONG AND AHEAD OF THE FRONT. WHILE THERE IS PLENTY OF SHEAR /45-55KTS 0-6KM BULK SHEAR/...A LOOK AT SB LIFTED INDICES AND CAPE INDICATE THAT THE BEST INSTABILITY IS ALONG THE SOUTH COAST AND CAPE. AS SOON AS THE FRONT MOVES THROUGH THERE IS A MUCH MORE STABLE AIRMASS BEHIND IT. IF THE TIMING OF THE STORMS COINCIDES WITH THE MORE UNSTABLE AIR...THEN THERE MAY BE A FEW SEVERE STORMS. HOWEVER...THIS IS STILL A COUPLE OF DAYS AWAY... THINGS COULD CHANGE. AFTER TUESDAY...THE MODELS ARE IN REMARKABLE AGREEMENT THROUGH THE END OF THE WEEK. AN UPPER LEVEL RIDGE APPROACHES AND THEN MOVES ACROSS THE AREA AND HIGH PRESSURE BUILDS IN OVER SOUTHERN NEW ENGLAND. TEMPERATURES WILL WARM THROUGH THE END OF THE WEEK AND CLEAR SKIES WILL BE THE RULE. TUESDAY IS REALLY THE LAST GOOD CHANCE OF RAIN THROUGH THE END OF THE WEEK. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS EXCEPT LOCAL MVFR CIG/IFR VSBY IN SCATTERED TSTMS EARLY THIS EVENING. ISOLATED IFR POSSIBLE IN PATCHY FOG 08-11Z MAINLY BAF AND MHT. VFR CONDITIONS SUNDAY AND SUNDAY NIGHT. OUTLOOK...MONDAY THROUGH WEDNESDAY... MONDAY...VFR. MONDAY NIGHT THROUGH TUESDAY...VFR DETERIORATING TO MVFR AND IFR IN SHOWERS AND THUNDERSTORMS AS A COLD FRONT MOVES THROUGH SHIFTING WINDS FROM SOUTHWEST TO THE WEST OVERNIGHT. TUESDAY NIGHT THROUGH THURSDAY...VFR. && .MARINE... TONIGHT...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. SCATTERED SHOWERS AND THUNDERSTORMS EARLY THIS EVENING MAY PRODUCE HAIL AND GUSTY WINDS. SUNDAY AND SUNDAY NIGHT...RELATIVELY QUIET ON THE WATERS ALTHOUGH SOUTHWEST TO WEST WINDS MAY GUST TO 15 TO 20 KNOTS AT TIMES. OUTLOOK...MONDAY THROUGH WEDNESDAY... MONDAY THROUGH TUESDAY...WINDS AND SEAS ACROSS THE NORTHERN OUTER MARINE ZONES WILL INCREASE TO RIGHT AROUND SMALL CRAFT CRITERIA AS LOW PRESSURE MOVES NORTH THROUGH THE GULF OF MAINE AND DRAGS A COLD FRONT THROUGH THE WATERS. SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE FRONT LATE MONDAY INTO TUESDAY. TUESDAY NIGHT THROUGH THURSDAY...WINDS AND SEAS STAY BELOW SMALL CRAFT CRITERIA FOR THE REMAINDER OF THE PERIOD. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...RLG NEAR TERM...GAF SHORT TERM...GAF LONG TERM...RLG AVIATION...RLG/GAF MARINE...RLG/GAF
Hazardous weather outlook, Aug 16, 5:01 AM EDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 501 AM EDT SAT AUG 16 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-170915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 501 AM EDT SAT AUG 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND SOME STORMS MAY BECOME SEVERE...ESPECIALLY ACROSS RHODE ISLAND...THE EASTERN HALF OF MASSACHUSETTS AND SOUTHEAST NEW HAMPSHIRE. LARGE HAIL IS THE PRIMARY THREAT BUT DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS ARE POSSIBLE LATE MONDAY AND MONDAY NIGHT AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. ANZ230>237-250-254-255-170915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 501 AM EDT SAT AUG 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. A FEW OF THE STRONGER STORMS MAY CONTAIN LARGE HAIL AND WIND GUSTS TO 35 KT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS ARE POSSIBLE LATE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 16, 3:22 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 322 PM EDT SAT AUG 16 2008 MAZ006-NHZ012-161945- EASTERN HILLSBOROUGH NH-WESTERN ESSEX MA- 322 PM EDT SAT AUG 16 2008 AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER NASHUA...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...PELHAM BY 330 PM EDT. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. NOCERA
Special weather statement, Aug 16, 4:42 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 442 PM EDT SAT AUG 16 2008 MAZ003-004-010-011-162115- EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-NORTHERN WORCESTER MA- 442 PM EDT SAT AUG 16 2008 AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 11 MILES NORTHWEST OF WARE...OR ABOUT 5 MILES EAST OF AMHERST...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR...HARDWICK AND 6 MILES NORTH OF WARE BY 520 PM EDT. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. NOCERA
Local storm report, Aug 16, 5:07 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
507 PM EDT SAT AUG 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL NEW BOSTON 42.97N 71.68W
08/16/2008 E0.75 INCH HILLSBOROUGH NH PUBLIC
0255 PM HAIL BEDFORD 42.95N 71.50W
08/16/2008 E0.75 INCH HILLSBOROUGH NH PUBLIC
ALSO RECEIVED REPORT OF 0.5 TO 0.75 INCH HAIL FROM A
TRAINED SPOTTER AT 257 PM.
0501 PM HAIL BELCHERTOWN 42.27N 72.40W
08/16/2008 E0.88 INCH HAMPSHIRE MA AMATEUR RADIO
4 MILES NORTH OF TOWN CENTER ON RTE 202
&&
WSIMPSONLocal storm report, Aug 16, 5:37 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
537 PM EDT SAT AUG 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL NEW BOSTON 42.97N 71.68W
08/16/2008 E0.75 INCH HILLSBOROUGH NH PUBLIC
0255 PM HAIL BEDFORD 42.95N 71.50W
08/16/2008 E0.75 INCH HILLSBOROUGH NH PUBLIC
ALSO RECEIVED REPORT OF 0.5 TO 0.75 INCH HAIL FROM A
TRAINED SPOTTER AT 257 PM.
0501 PM HAIL BELCHERTOWN 42.27N 72.40W
08/16/2008 E0.88 INCH HAMPSHIRE MA AMATEUR RADIO
4 MILES NORTH OF TOWN CENTER ON RTE 202
0515 PM HAIL WARE 42.25N 72.25W
08/16/2008 E0.88 INCH HAMPSHIRE MA PUBLIC
&&
WSIMPSONLocal storm report, Aug 16, 5:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
548 PM EDT SAT AUG 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL NEW BOSTON 42.97N 71.68W
08/16/2008 E0.75 INCH HILLSBOROUGH NH PUBLIC
0255 PM HAIL BEDFORD 42.95N 71.50W
08/16/2008 E0.75 INCH HILLSBOROUGH NH PUBLIC
ALSO RECEIVED REPORT OF 0.5 TO 0.75 INCH HAIL FROM A
TRAINED SPOTTER AT 257 PM.
0501 PM HAIL BELCHERTOWN 42.27N 72.40W
08/16/2008 E0.88 INCH HAMPSHIRE MA AMATEUR RADIO
4 MILES NORTH OF TOWN CENTER ON RTE 202
0510 PM HAIL PLYMOUTH 41.96N 70.68W
08/16/2008 E1.00 INCH PLYMOUTH MA AMATEUR RADIO
SOUTH PLYMOUTH
0510 PM FUNNEL CLOUD PLYMOUTH 41.96N 70.68W
08/16/2008 PLYMOUTH MA LAW ENFORCEMENT
HERRING POND AREA HEADING TOWARD SQUANTO CAMP GROUND IN
THE MYLES STANDISH FOREST
0515 PM HAIL WARE 42.25N 72.25W
08/16/2008 E0.88 INCH HAMPSHIRE MA PUBLIC
&&
WSIMPSONSpecial weather statement, Aug 16, 5:50 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 550 PM EDT SAT AUG 16 2008 MAZ019-162215- EASTERN PLYMOUTH MA- 550 PM EDT SAT AUG 16 2008 AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 7 MILES SOUTHEAST OF PLYMOUTH...MOVING NORTHEAST AT 12 MPH. THE THUNDERSTORM WILL BE NEAR RURAL EASTERN PLYMOUTH COUNTY AT 600 PM EDT. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. NOCERA
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:16 PM EDT | Areal Flood Advisory | BOX | Norfolk | 2 hr |
| Aug 15, 10:50 PM EDT | Special Marine Warning | BOX | 55 min | |
| Aug 16, 3:42 PM EDT | Special Marine Warning | BOX | 33 min | |
| Aug 16, 4:20 PM EDT | Special Marine Warning | BOX | 25 min | |
| Aug 16, 4:45 PM EDT | Special Marine Warning | BOX | 30 min | |
| Aug 16, 4:51 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 24 min |
| Aug 16, 5:07 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 23 min |
| Aug 16, 6:24 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 23 min |
| Aug 16, 6:33 PM EDT | Areal Flood Advisory | BOX | Plymouth | 3 hr |
| Aug 16, 6:36 PM EDT | Special Marine Warning | BOX | 54 min | |
| Aug 16, 6:42 PM EDT | Special Marine Warning | BOX | 33 min | |
| Aug 16, 6:51 PM EDT | Special Marine Warning | BOX | 24 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.